# SDR RRXA010006

- Difficulty date: February 1, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,170 hours, 29,120 cycles
- Engine: Ge CFM562C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Fod
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND FOD ON NR 3 ENGINE.
